MathSciNet Relay Station
MathSciNet bibliographic data
MR678355 (84h:58154) 58H10 (57R50 57T99 58D05)
McDuff, Dusa Some canonical cohomology classes on groups of volume preserving diffeomorphisms. Trans. Amer. Math. Soc. 275 (1983), no. 1, 345–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement